A 41-year-old member asked:
Disclaimer

what are the dangers of a viagra (sildenafil) overdose?

1 doctor answer
Dr. David Kam
Dr. David Kam answered
35 years experience ENT and Head and Neck Surgery
See below: Blurry vision, headache, hearing lost, irregular heart beat, heart attack and possible death!
Answered on Mar 7, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old member asked:
Dr. Byron Law-Yone
54 years experience Psychiatry
There are many.: Why overdose on alcohol and viagra (sildenafil) in the ist place ? I am assuming you are male.An overdose of alcohol alone can be fatal. Are you head ... Read More
3
3 thanks
A 43-year-old member asked:
Dr. Roscoe Nelson
27 years experience Urology
ER: Go to er.
A 32-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Overdose: Overdose, regardless of drug, is defined as taking more than prescribed/intended. In the case of Sildenafil, check out this list of potential side eff ... Read More
A 31-year-old member asked:
Dr. J. Yusuf Erskine
31 years experience Holistic Medicine
If you are over it!: What symptoms are you having? How long ago did you take it? How much?
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month